# SDR 9627259926

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Condition: Cracked
- Location: Ws 250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND RIGHT WING INBOARD FUEL PANEL CRACKED EXTENDING BEYOND DOUBLER AND CRACKED AT TRACK OPENING AT WS 250, LEADING EDGE.  INSTALLED REPAIR DOUBLER PER EA 99-120700,  L/P 0907644.
